# SDR SCNA00094

- Difficulty date: August 27, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,549 hours, 22,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 1020
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE OVERHEAD EMERGENCY LIGHT AT ROW10 WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE OVERHEAD EMERGENCY LIGHT ASSEMBLY AT ROW10, OPERATIONAL CHECKS GOOD.
